Alert archive / Ohio / Freeze Warnings in 2020
Freeze Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at May 11, 2020, 12:41 PM EDT for 23 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 12, 2020, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2020, 12:41 PM EDT (16:41 UTC)
- In effect from
- May 12, 2020, 2:00 AM EDT
- Expired
- May 12, 2020, 8:18 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
All 25 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 35 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
375 WWUS71 KCLE 111641 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1241 PM EDT Mon May 11 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-120045- /O.UPG.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ /O.NEW.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 1241 PM EDT Mon May 11 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-120045- /O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 1241 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
4 follow-up statements
168 WWUS71 KCLE 111929 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 329 PM EDT Mon May 11 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-120330- /O.CON.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 329 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-120330- /O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 329 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
857 WWUS71 KCLE 112353 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 753 PM EDT Mon May 11 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121000- /O.CON.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 753 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Sub-freezing temperatures and frost will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those who have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-121000- /O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 753 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
575 WWUS71 KCLE 120902 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 502 AM EDT Tue May 12 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121300- /O.CON.KCLE.FZ.W.0006.000000T0000Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 502 AM EDT Tue May 12 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-121300- /O.CON.KCLE.FR.Y.0003.000000T0000Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 502 AM EDT Tue May 12 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
096 WWUS71 KCLE 121218 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 818 AM EDT Tue May 12 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121330- /O.CAN.KCLE.FZ.W.0006.000000T0000Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 818 AM EDT Tue May 12 2020 ...FREEZE WARNING IS CANCELLED... Temperatures have increased into at least the mid to upper 30s. For this reason, the Freeze Warning has been cancelled. $$ OHZ003-006>008-121330- /O.CAN.KCLE.FR.Y.0003.000000T0000Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 818 AM EDT Tue May 12 2020 ...FROST ADVISORY IS CANCELLED... Temperatures have increased into at least the mid to upper 30s. For this reason, the Frost Advisory has been cancelled. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at May 11, 10:02 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 11, 10:02 AM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1002 AM EDT Mon May 11 2020
.SYNOPSIS...
Low pressure centered over eastern Lake Erie will move
northeast across New England today as a trailing cold front
drifts slowly south across the area. Tonight high pressure in
the Central Plains will move east across the lower Ohio Valley.
The high will continue to affect the area through Wednesday. A
warm front will lift into the area Wednesday night and early
Thursday. A cold front will move through on Friday.
&&
.NEAR TERM /THROUGH TUESDAY/...
Lowered temperatures a bit with this update and decreased cloud
cover for tonight. Will consider upgrading portions of the area
to a Freeze Warning with later afternoon updates. The thinking
is that parts of the area will clear out late in the night. With
lighter winds, conditions could become favorable late tonight
into tomorrow morning for radiational cooling to bring temperatures
down to 32 degrees or lower.
Original...Surface low over eastern Lake Erie early this
morning with wrap around rain wrapping around into northern
Ohio. Rain has been mixing with a little snow as well across
northwest Ohio. Expect as colder air moves in through the early
morning hours, more snow will be seen mixing in. By morning
850mb temps will be around -6C so most precip for a few hours
could be snow. No accums expected however with surface/pavement
temps above freezing. For the day, have increased clouds from
the previous grids as satellite shows a solid deck into MN.
Expect rain/snow showers to persist mainly east into afternoon.
Behind the low, flow will be off the lake as well and with
sufficient moisture in place, expect lake enhancement through
the afternoon as well. Tonight brought in clearing from the
northwest. Clearing will likely take until after midnight east.
Also, models show another swath of moisture drifting in from the
northwest after midnight. While temps are forecast to drop to
around freezing, any cloud cover would limit frost and also
possibly keep temps from dropping to/below 32. For now will
issue a frost advisory and allow the day crew another look at
12Z guidance. Tuesday, high pressure will fill the Ohio Valley.
Expecting partly cloudy skies. Highs today in the 40s. Highs
Tuesday in the 50s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
The period starts Tuesday night will high pressure drifting
east across the region. Mostly clear skies and light winds will
promote good radiational cooling with frost expected as temps
radiate down to the upper 20s/mid 30s across the area. This will
likely necessitate another frost/freeze headline. A moderating
trend begins Wednesday as the ridge shifts east of the area and
return flow ramps up into the region through Thursday night. A
warm front will lift north across the area late Wedneday night
into Thursday, settling across or just north of the area as low
pressure develops and tracks across the central Great Lakes. A
trailing cold front will settle south towards the area Thursday
night into Friday morning. Precip chances increase Thursday with
the warm front, and continue through Thursday night with the
passage of the low to the north and the approaching cold front.
Highs Wednesday will be in the mid 50s northeast to the low 60s
elsewhere. Highs Thursday will jump into the mid 60s northeast
to the low/mid 70s elsewhere behind the warm front.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
Models in fair agreement on a more active pattern continuing
through the weekend. The aforementioned cold front will push
south across the area Friday, and will stall somewhere across
the region Friday night. A wave of low pressure will push
northeast along the front and through the Great Lakes Saturday
and Saturday night. A mid level shortwave will track central
Plains into the Great Lakes Saturday night into Sunday. Hard to
delineate any dry periods over the weekend, so pretty much have
continuous chance/likely pops with the low pressure passages and
the frontal boundary across the region. Highs will generally be
in the low to mid 70s during the period. Temps could be a bit
cooler Saturday if the front settle farther south towards the
Ohio valley.
&&
.AVIATION /12Z Monday THROUGH Friday/...
Low pressure over eastern Lake Erie will continue northeast
reaching New England by 18Z. A cold front extending wsw from
the low into nern Ohio will continue southeast of the area by
late morning. Expect widespread MVFR/IFR conditions across the
area should begin to lift through the late morning and early
afternoon before lifting to VFR mid/late afternoon as the low
pulls east and drier air begins to move in from the northwest.
Mainly VFR expected tonight.
Outlook...Non-VFR possible with widespread rain showers
Wednesday night through Friday. Scattered thunderstorms possible
on Thursday and Friday.
&&
.MARINE...
No changes to the current headlines as a low level trough moves
south away from the lake and north northwest flow continue to
ramp up from west to east. Winds subside from west to east
through the day and evening, and it's likely that a portion of
the central basin small craft advisory will be able to be
cancelled earlier than the current 10 PM expiration time. Winds
and waves will subside tonight, but remain out of the northwest
at 10-15 kts. A weak trough/front will push across the lake
tomorrow, with winds becoming more westerly until Tuesday night,
when winds become light and veer northerly to northeast as high
pressure moves over the region through Wednesday night.
Easterly flow ramps up Wednesday night, becoming southerly as a
warm front lift north across the lake through Thursday. The
front will move back south of the lake Friday as a cold front.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Frost Advisory from 2 AM to 9 AM EDT Tuesday for OHZ003-
006>011-013-014-017>023-027>033-036>038-047.
PA...Frost Advisory from 2 AM to 9 AM EDT Tuesday for PAZ002-003.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
LEZ144>149.
Small Craft Advisory until 1 PM EDT this afternoon for LEZ142-
143.
&&
SYNOPSIS...TK
NEAR TERM...TK/Saunders
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...TK
MARINE...GreenawaltHazardous weather outlook, May 11, 5:15 AM EDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 515 AM EDT Mon May 11 2020 OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-120915- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- 515 AM EDT Mon May 11 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-OHZ012-089-PAZ001-120915- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lake- Ashtabula Lakeshore-Northern Erie- 515 AM EDT Mon May 11 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 11, 11:16 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1116 AM EDT MON MAY 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 4 NNE WHITEHOUSE 41.57N 83.77W
05/10/2020 LUCAS OH PUBLIC
*DELAYED REPORT* TREE ON HOUSE.
&&
PSLocal storm report, May 11, 11:19 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1119 AM EDT MON MAY 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 2 SW SANDUSKY 41.44N 82.74W
05/10/2020 ERIE OH PUBLIC
*DELAYED REPORT* TREE SNAPPED ON WILSON
STREET.
&&
PSLocal storm report, May 11, 11:25 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 AM EDT MON MAY 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 SSW NEW RIEGEL 41.04N 83.32W
05/10/2020 SENECA OH PUBLIC
*DELAYED REPORT* SIDING RIPPED OFF OF A
STRUCTURE.
&&
PSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:50 AM EDT | Frost Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 21 more | 28 hr |
Nearby
Freeze Warnings in Ohio, 2020Freeze Warnings in Pennsylvania, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.